# SDR P2EA99126

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Condition: Worn
- Location: Nr 1 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE NR 1 ENGINE THRUST REVERSER, RIGHT ACTUATOR SUPPORT WAS WORN TO LIMITS.  THE ACTUATOR SUPPORT WAS REPLACED IAW SRM 51-10-1.  (M)
